# SDR OEZ2001F00000

- Difficulty date: June 21, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N237SA
- Make and model: Dhav DHC6300
- Aircraft serial: 683
- Engine: Pwa PT6A60A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310082903
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

THIS ENGINE WAS TESTED AT A REPAIR STATION WITH NO OPERATIONAL DEFECTS FOUND.  THE ENGINE WAS REINSTALLED ON THE SAME AIRCRAFT AND TEST FLOWN SUCCESSFULLY.  ON 06/21 THE FLIGHT CREW REPORTED UNABLE TO ACHIEVE TAKEOFF POWER AND UNUSUAL SOUND COMING FROM ENGINE.  THE COMPRESSOR BLEED AIR VALVE WAS REPLACED AND ENGINE PERFORMANCE RETURNED TO NORMAL.  BLEED VALVE TEARDOWN REPORT SHOWED INTERNAL CONTAMINATION WITH OIL AND DIRT AND A HOLE IN THE DIAPHRAGM.
